# SDR DL757960161

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Failed
- Location: Rt Mlg Door
- Component: 96005011
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WOULD NOT EXTEND NORMALLY, USED ALT EXTENSION AND GOT NORMAL INDICATION.  REPLACED RT GEAR DOOR INTERLOCK SOLENOID AND OPS NORMAL.
